# SDR SWAA2022022495904

- Difficulty date: October 14, 2018
- Submitted: February 25, 2022
- Operation: Air carrier
- Aircraft: N7740A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33927
- Aircraft time: 40,577 hours, 21,048 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Scuff Plate
- Condition: Cracked
- Location: Fwd Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO THRESHOLD AFT CORNER SCUFF PLATE CRACKED. / FWD CARGO AFT CORNER SCUFF PLATE REPAIRED ON WO 38351-8100-0002 I/A/W SWA-EA 1-A53-2076 REV 11.
